# SDR ASAA2021080835668

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 51,585 hours, 15,337 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DG7V
- Condition: Inoperative
- Location: Wx Radar
- Part time: 29,647 hours, 8,601 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOP. RECYCLED SWITCH AND SHOWED WXR STAB FOLLOWED BY WXR FAIL. PWS FAIL ILLUMINATED ON APPROACH. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 34-43 TASK 815. PERFORMED BITE PROCEDURE PWS FAIL & WXR FAIL SHOWS ON BOTH DU'S TEST WILL NOT PASS. PERFORMED WEATHER RADAR R/T MANT OPS CHECK NO DEFECTS NOTED. CHECKED VOLTAGE FROM -22 TO WXR R/T, READS 115VAC BUT FOUND NO AC VOLTAGE OUTPUT FROM WXR R/T TO WXR CONTROL PANEL PER B737-800 WDM 34-41-11. REPLACED WEATHER RADAR RECEIVER/TRANSMITTER PER B737-800 AMM 34-43-41/401. PERFORMED OPERATIONAL TEST PER AMM TASK 34-43-00-710-802-001, SYSTEM OPS CHECKS GOOD, ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
